# SDR A6WA200540298

- Difficulty date: September 6, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 7,428 hours, 6,525 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS621.0 FLOOR SUPPORT ANGLE HAS A 1 INCH CRACK.  MAINTENANCE CUT OUT AND REMOVED DAMAGED ANGLE AT FS 621 LT FITTED AND DRILLED NEW ANGLES AND STRAP AND INSTALLED IAW REO.  (K)
